# SDR COM60422

- Difficulty date: February 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N916CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7014
- System (JASC): 2740 · Stabilizer Control System
- Part: Hstcu
- Part number: 70604
- Condition: Defective
- Location: Horiz Stab
- Part time: 2,712 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MACH TRIM INOP WARNING MESSAGE ON EICAS.  REPLACED THE HORIZONTAL STAB TRIM CONTROL UNIT.
